# SDR SWAA2018111926884

- Difficulty date: November 8, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 68,175 hours, 40,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7700
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FUSELAGE PRESSURE DECK CRACKED AT BS 663.3, LBL 32.  REPAIRED DECK PER EA.
